# SDR C2XA01CL073

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLT 3076 THE CREW REPORTED GEAR UNLOCK LIGHT ON NOSE GEAR SYSTEM REMAINED ILLUMINATED AFTER LANDING GEAR EXTENSION.  AIRCRAFT LANDED WITH OUT FURTHER INCIDENT.  MAINTENANCE CLEANED CANNON PLUG FOR DOWNLOCK INDICATION.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
